# SDR AALA20150928007

- Difficulty date: September 28, 2015
- Submitted: September 30, 2015
- Operation: Air carrier
- Aircraft: N924AN
- Make and model: Boeing 737823
- Aircraft serial: 29525
- Aircraft time: 47,619 hours, 19,426 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

WHEN ENG ANTI-ICE WAS TURNED ON, THE BLEEDS TRIPPED OFF & CABIN PRESS STARTED TO CLIMB.  EMER WAS DECLARED &  A DESCENT WAS STARTED.  RESET PACK TRIP, PRESSURIZATION RETURNED TO NORMAL.  FLIGHT DECLARED AN EMER, DIVERTED & LANDED WITHOUT FURTHER INCIDENT.  ACFT WAS REMOVED FROM SERVICE.  INSPECTED & RAN BOTH ENGS AT IDLE WITH ALL BLEEDS ON.  GND CHECKED ANTI-ICE, BLEED & PRESSURIZATION SYSTEMS.  NO PROBLEMS FOUND.
